# SDR CHI2043

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N184CH
- Make and model: Kawski KV1072
- Aircraft serial: 4001
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal Ring
- Part number: A02D31731
- Condition: Unbonded
- Component: A02D301112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RING UNBONDED FROM SHAFT.  THIS WAS DISCOVERED DURING A TRANSMISSION CHANGE.  SUSPECT POOR QUALITY ADHESIVE USED DURING MANUFACTURE.  THIS HAS BEEN A PROBLEM IN THE PAST.  SUBMITTER HAS REPAIRED THIS BEFORE WITH 1442 B 1/2 IN THE FIELD AND AT OVERHAUL.  SUGGEST BETTER ADHESIVE USED AT MANUFACTURE, AND THE SEAL RING MOVED .110 INCH TO .250 INCH LOWER TO BETTER ENGAGE THE SEAL.
